# SDR SWIA200312528

- Difficulty date: October 25, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 389 hours, 351 cycles
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Condition: Lack Of Lube
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG WOULD NOT COME DOWN WHEN THE GEAR LEVER WAS SELECTED DOWN.  USED THE MANUAL GEAR RELEASE PER QRH.  CLEANED AND LUBED ROLLER AS REQUIRED.  ALL OPS CHECKS GOOD.
